# SDR SWAA2020111629962

- Difficulty date: October 21, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB VERTICAL RIB AT STA 120.30 THE NR 3 VERTICAL STIFFENER HAS A CRACK AT LOWER SECTION.  REPAIRED RIB, PER SRM 55-10-09-2R-5 REF NRC G755933 FOR RIB INSTALLATION.
